# SDR ASAA11510357

- Difficulty date: September 9, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,590 hours, 4,730 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7571
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 9,183 hours, 7,466 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU EGT ABOVE THE THRESHOLD,  APU REMOVED & REPLACED IAW MM 49-11-00-400-803 THRU STEP L(7).
